# SDR IPXA2020071457782

- Difficulty date: June 19, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,206 hours, 15,122 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Filler
- Part number: AKC754146
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C TAIL CONE RT PRODUCTION FILLER IS CHAFED.  REMOVED, FABRICATED AND REPLACED FILLERS IAW EO MD11-5350-66790-A. (MINOR)
